ITP OpenIR  > 理论物理所1978-2010年知识产出
INTEGRABLE HIGH-SPIN CHAIN RELATED TO THE ELLIPTIC SOLUTION OF THE YANG-BAXTER EQUATION
YUE, RH
1994
发表期刊JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
ISSN0305-4470
卷号27期号:5页码:1633-1644
摘要We discuss the higher-dimensional solutions of the Yang-Baxter equation and reflection equation in the elliptic case. The Hamiltonian of a spin-1 quantum anisotropic chain with non-trivial boundary term is given.
部门归属ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
关键词Algebras Representations Fusion Models
学科领域Physics
URL查看原文
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/11943
专题理论物理所1978-2010年知识产出
推荐引用方式
GB/T 7714
YUE, RH. INTEGRABLE HIGH-SPIN CHAIN RELATED TO THE ELLIPTIC SOLUTION OF THE YANG-BAXTER EQUATION[J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,1994,27(5):1633-1644.
APA YUE, RH.(1994).INTEGRABLE HIGH-SPIN CHAIN RELATED TO THE ELLIPTIC SOLUTION OF THE YANG-BAXTER EQUATION.JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,27(5),1633-1644.
MLA YUE, RH."INTEGRABLE HIGH-SPIN CHAIN RELATED TO THE ELLIPTIC SOLUTION OF THE YANG-BAXTER EQUATION".JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 27.5(1994):1633-1644.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Integrable high-spin(319KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[YUE, RH]的文章
百度学术
百度学术中相似的文章
[YUE, RH]的文章
必应学术
必应学术中相似的文章
[YUE, RH]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。